Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the Gevrey wellposedness of the Cauchy problem for some non-Kowalewskian equations
Autore:
Kinoshita, T; Nakazawa, H;
Indirizzi:
Univ Tsukuba, Inst Math, Ibaraki, Osaka 3058571, Japan Univ Tsukuba Ibaraki Osaka Japan 3058571 h, Ibaraki, Osaka 3058571, Japan Tokyo Metropolitan Univ, Dept Math, Hachioji, Tokyo 1920397, Japan Tokyo Metropolitan Univ Hachioji Tokyo Japan 1920397 Tokyo 1920397, Japan
Titolo Testata:
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
fascicolo: 3, volume: 79, anno: 2000,
pagine: 295 - 305
SICI:
0021-7824(200003)79:3<295:OTGWOT>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
BOUNDARY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
7
Recensione:
Indirizzi per estratti:
Indirizzo: Kinoshita, T Univ Tsukuba, Inst Math, Ibaraki, Osaka 3058571, Japan Univ Tsukuba Ibaraki Osaka Japan 3058571 saka 3058571, Japan
Citazione:
T. Kinoshita e H. Nakazawa, "On the Gevrey wellposedness of the Cauchy problem for some non-Kowalewskian equations", J MATH P A, 79(3), 2000, pp. 295-305

Abstract

We give a new approach to the Cauchy problem for some non-Kowalewskian equations in the Gevrey class. Particularly we treat the plate equation with strong damping. (C) 2000 Editions scientifiques ct medicales Elsevier SAS.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 04:21:35